A sufficient condition of crossing type for the bivariate orthant convex order
Michel Denuit and
Mhamed Mesfioui
Statistics & Probability Letters, 2013, vol. 83, issue 1, 157-162
Abstract:
In this work, we derive a sufficient condition for the orthant convex order based on the single crossing of the respective joint survival functions. This condition is expressed in terms of the generators for Archimedean copulas. Numerical examples show that this condition is valid for members of standard copula families (including the Clayton and Frank ones).
Keywords: Copula; Dependence; Stochastic order (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715212002866
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:1:p:157-162
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2012.07.014
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().